# SDR UPS97824525

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 748
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E STA XFS 748.00 THE UPPER L/E RIB IS CRACKED AT THE AFT END.  REPAIRED IAW SRM 57-2-0, 51-1-20D, 51-1-21.
